General Letters in Mathematics

Volume 1 - Issue 3 (2) | PP: 81 - 94 Language : English
DOI : https://doi.org/DOI:10.31559/glm2016.1.3.2
227
126

Application of Optimal Homotopy Asymptotic Method for Solving Linear Boundary Value Problems Differential Equation

Malik . S Awwad ,
O. Y. Ababneh
Received Date Revised Date Accepted Date Publication Date
17/10/2016 22/11/2016 4/12/2016 27/12/2016
Abstract
The objective of this study are to apply the OHAM to find approximate solutions of singular two-point boundary value problems comparisons with exact solutions and other method like spline method were made. The results of equations studied using OHAM solutions were significantly reliable.


How To Cite This Article
Awwad , M. .. S. & Ababneh , O. Y. (2016). Application of Optimal Homotopy Asymptotic Method for Solving Linear Boundary Value Problems Differential Equation . General Letters in Mathematics, 1 (3), 81-94, DOI:10.31559/glm2016.1.3.2

Copyright © 2022, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.